# SDR REXA2022040100548

- Difficulty date: March 18, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: SH69033403
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL9 F.S.661+32 IS CORRODED	REPAIRED RBL9 FLOOR BEAM BETWEEN F.S.661+32 TO F.S.661+46 IAW CRJ 900 SRM 53-00-41-201-001-A01-A03 AND BOMBARDIER REO 670-53-00-029
